# SDR R61A2018112641175

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,309 hours, 22,760 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL EICAS IN FLIGHT. DECLARED EMERGENCY, DIVERTED TO IAD, LANDED WITHOUT INCIDENT. PERFORMED FIM IAW 25-51-00. OPS CHECK GOOD.
